Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 647524, 6 pages
http://dx.doi.org/10.1155/2013/647524
Research Article

An Iterative Method with Norm Convergence for a Class of Generalized Equilibrium Problems

1Department of Mathematics, Henan Normal University, Xinxiang 453007, China
2Department of Mathematics, Luoyang Normal University, Luoyang 471022, China

Received 12 January 2013; Accepted 1 July 2013

Academic Editor: Filomena Cianciaruso

Copyright © 2013 Haixia Zhang and Fenghui Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haixia Zhang and Fenghui Wang, “An Iterative Method with Norm Convergence for a Class of Generalized Equilibrium Problems,” Journal of Applied Mathematics, vol. 2013, Article ID 647524, 6 pages, 2013. https://doi.org/10.1155/2013/647524.